MathSciNet Relay Station
MathSciNet bibliographic data
MR623721 32C10 (35L25 53C55 81E99)
Hitchin, N. J. Kählerian twistor spaces. Proc. London Math. Soc. (3) 43 (1981), no. 1, 133–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement